David Mond
David Mond
Professor of Mathematics, University of Warwick
Dirección de correo verificada de warwick.ac.uk - Página principal
Título
Citado por
Citado por
Año
On the Classification of Germs of Maps from R2 to R3
D Mond
Proceedings of the London Mathematical Society 3 (2), 333-369, 1985
1941985
Multiple point schemes for corank 1 maps
WL Marar, D Mond
Journal of the London Mathematical Society 2 (3), 553-567, 1989
1361989
Some remarks on the geometry and classification of germs of maps from surfaces to 3-space
D Mond
Topology 26 (3), 361-383, 1987
1151987
Fitting ideals and multiple points of analytic mappings
D Mond, R Pellikaan
Algebraic geometry and complex analysis, 107-161, 1989
1141989
and the vanishing topology of discriminants
J Damon, D Mond
Inventiones mathematicae 106 (1), 217-242, 1991
881991
Cohomology of the complement of a free divisor
F Castro-Jiménez, L Narváez-Macarro, D Mond
Transactions of the American Mathematical Society 348 (8), 3037-3049, 1996
871996
Vanishing cycles for analytic maps
D Mond
Singularity theory and its applications, 221-234, 1991
841991
Singularities of the tangent developable surface of a space curve
D Mond
The Quarterly Journal of Mathematics 40 (1), 79-91, 1989
731989
Vanishing cohomology of singularities of mappings
V Goryunov, D Mond
Compositio Mathematica 89 (1), 45-80, 1993
591993
Linear free divisors and quiver representations
RO Buchweitz, D Mond
arXiv preprint math/0509221, 2005
552005
Logarithmic cohomology of the complement of a plane curve
FJC Moreno, D Mond, LN Macarro, FJC Jiménez
Commentarii Mathematici Helvetici 77 (1), 24-38, 2002
542002
Stochastic factorizations, sandwiched simplices and the topology of the space of explanations
D Mond, J Smith, D Van Straten
Proceedings of the Royal Society of London. Series A: Mathematical, Physical …, 2003
492003
On the tangent developable of a space curve
D Mond
Mathematical Proceedings of the Cambridge Philosophical Society 91 (3), 351-355, 1982
481982
Cusps and Double Folds of Germs of Analytic Maps C2 → C2
T Gaffney, DMQ Mond
Journal of the London Mathematical Society 2 (1), 185-192, 1991
471991
Vanishing Topology of Codimension 1 Multi-germs over
T Cooper, D Mond, RW Atique
Compositio Mathematica 131 (2), 121-160, 2002
462002
Linear free divisors and the global logarithmic comparison theorem
M Granger, D Mond, A Nieto-Reyes, M Schulze
Annales de l'Institut Fourier 59 (2), 811-850, 2009
452009
Looking at bent wires–-codimension and the vanishing topology of parametrized curve singularities
D Mond
Mathematical Proceedings of the Cambridge Philosophical Society 117 (2), 213-222, 1995
401995
Weighted homogeneous maps from the plane to the plane
T Gaffney, DMQ Mond
Mathematical Proceedings of the Cambridge Philosophical Society 109 (3), 451-470, 1991
361991
Tjurina and Milnor numbers of matrix singularities
V Goryunov, D Mond
Journal of the London Mathematical Society 72 (1), 205-224, 2005
352005
Milnor number equals Tjurina number for functions on space curves
D Mond, D Van Straten
Journal of the London Mathematical Society 63 (1), 177-187, 2001
342001
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20